# SDR 2003F00576

- Difficulty date: May 9, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- System (JASC): 3240 · Landing Gear Brake System
- Part: Key
- Part number: 1159SCL5043
- Condition: Sheared
- Location: Brake Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TOWING THE AIRCRAFT INTO THE HANGAR TO DTW IT WAS DISCOVERED THAT SEVERAL BRAKE ROTOR DRIVE KEYS ON BOTH LT OUTBOARD AND LT INBOARD BRAKES WERE SHEARED OFF. FURTHERMORE, UPON EXAMINATION BOTH OF THE RT BRAKES HAD SEVERAL CRACKED DRIVE KEYS.  THIS IS A KNOWN PROBLEM WITH THE GV BRAKES AND IS UNDER INVESTIGATION BY BOTH GULFSTREAM AND THE BRAKE MANUFACTURE.  REPLACED ALL FOUR AIRCRAFT BRAKES AND BOTH LEFT INBOARD AND OUTBOARD WHEEL ASSEMBLIES.  BLED BRAKES AND PERFORMED OPERATIONAL CHRCKS IAW AIRCRAFT MM.  ALL CHECKS WERE GOOD AND THE AIRCRAFT WS RETURNED TO SERVICE.  (M)
